Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 625-636
http://dx.doi.org/10.1155/S016117129800088X

Regularization of distributions

Escuela de Matemática, Universidad de Costa Rica, San José, Costa Rica

Received 12 November 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ricardo Estrada, “Regularization of distributions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 625-636, 1998. https://doi.org/10.1155/S016117129800088X.